MedElevator Войти в исследования
← Поиск публикаций
Ugeskrift for laeger · 1996

[Torsade de Pointes tachycardia during sotalol treatment of a patient with normal potassium levels].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Appel J M, Sigurd B

Аннотация

Proarrhythmia in the form of Torsade de Pointes tachycardia (TdP) is a well-known complication of sotalol treatment. It most often occurs in the setting of sotalol overdosing, renal impairment, bradycardia, hypokalaemia, hypomagnesiaemia or lengthening of the QT-interval due to other drugs. TdP is reported without these predisposing factors. In the described case, TdP might be facilitated by bradycardia and by potassium depletion without concomitant hypokalaemia after diuretic treatment.

Предметные рубрики MeSH